IDEAS home Printed from https://ideas.repec.org/a/eee/chsofr/v37y2008i1p9-15.html
   My bibliography  Save this article

Chaotic quantization and the mass spectrum of fermions

Author

Listed:
  • Maher, Muhammad
  • Beck, Christian

Abstract

In order to understand the parameters of the standard model of electroweak and strong interactions, one needs to embed the standard model into some larger theory that accounts for the observed values. This means some additional sector is needed that fixes and stabilizes the values of the fundamental constants of nature. We describe how such a sector can be constructed using the so-called chaotic quantization method applied to a system of coupled map lattices. We restrict ourselves in this short note on verifying how our model correctly yields the numerical values of Yukawa and gravitational coupling constants of a collection of heavy and light fermions using a simple principle, the local minimization of vacuum energy.

Suggested Citation

  • Maher, Muhammad & Beck, Christian, 2008. "Chaotic quantization and the mass spectrum of fermions," Chaos, Solitons & Fractals, Elsevier, vol. 37(1), pages 9-15.
  • Handle: RePEc:eee:chsofr:v:37:y:2008:i:1:p:9-15
    DOI: 10.1016/j.chaos.2007.11.006
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0960077907009435
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.chaos.2007.11.006?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Groote, Stefan & Veermäe, Hardi & Beck, Christian, 2013. "Renormalization group approach to chaotic strings," Chaos, Solitons & Fractals, Elsevier, vol. 53(C), pages 18-33.
    2. Rahmani, Z. & Jahed Motlagh, M.R., 2009. "Adaptive control of spatiotemporal chaos in coupled map lattices," Chaos, Solitons & Fractals, Elsevier, vol. 41(4), pages 1697-1707.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:37:y:2008:i:1:p:9-15. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.